# SDR CA000905002

- Difficulty date: August 22, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B35
- Aircraft time: 14,473 hours
- Engine: Garrtt TPE3316
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 31012801
- Condition: Cracked
- Location: Gearbox End
- Component: Turbine Engine, Garrtt
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE WAS SHUTDOWN IN FLIGHT AS A PRECAUTION DUE TO AN OIL LEAK AND LOW OIL PRESSURE. ONCE ON THE GROUND, THE SOURCE OF THE OIL LEAK COULD NOT POSITIVELY BE LOCATED.THE ENGINE WAS MOUNTED IN THE TEST CELL AND THE OIL LEAK WAS FINALLY TRACED TO A CRACKED FLARE ON THE OIL SUPPLY TUBE P/N 3101280-1 UNDER THE FLARE NUT AT THE GEARBOX END. THIS NUT IS LOCATED UNDER THE PROP PITCH CONTROL, AND BEHIND THE PROPELLER GOVERNOR, WHICH COMPLICATED LOCATING THE SOUCE OF THE LEAK IN THE FIELD. THE TUBE WAS REPLACED WITH A SERVICEABLE TUBE, ENGINE RE-ASSEMBLED, AND TESTED IN THE TEST CELL OK. THE ENGINE HAS BEEN FOUND ACCEPTABLE FOR RETURN TO SERVICE.
